Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2012, Volume 24, Number 11, Pages 97–112 (Mi mm3243)  

This article is cited in 1 scientific paper (total in 1 paper)

The soil wash-out and filtration consolidation problem taking into account the salt and heat transfer

A. P. Vlasyuk, P. N. Martinyuk

National University of Water Management and Nature Resources Application, Rovno, Ukraine

Abstract: The mathematical models of the soil filtration consolidation problem with taking into account soil wash-out and salt transfer in on isothermal conditions have been formulated. The suspension flow in the zone of erosion has been taken into account too. A kinematics boundary condition for the border of wash-out region has been deduced. The numerical solutions of the corresponding boundary-value problems have been found by the radial basis functions method. Influence of heat transfer, salt transfer and intensity of soil erosion on fluid pressures has been confirmed by numerical experiments.

Keywords: soil wash-out; filtration consolidation; heat and mass transfer; radial basis function method.

Full text: PDF file (372 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 06.03.2012

Citation: A. P. Vlasyuk, P. N. Martinyuk, “The soil wash-out and filtration consolidation problem taking into account the salt and heat transfer”, Matem. Mod., 24:11 (2012), 97–112

Citation in format AMSBIB
\Bibitem{VlaMar12}
\by A.~P.~Vlasyuk, P.~N.~Martinyuk
\paper The soil wash-out and filtration consolidation problem taking into account the salt and heat transfer
\jour Matem. Mod.
\yr 2012
\vol 24
\issue 11
\pages 97--112
\mathnet{http://mi.mathnet.ru/mm3243}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3112658}


Linking options:
  • http://mi.mathnet.ru/eng/mm3243
  • http://mi.mathnet.ru/eng/mm/v24/i11/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. N. Martynyuk, “Reshenie kraevykh zadach dlya sistem kvazilineinykh parabolicheskikh uravnenii setochnymi i bezsetochnymi chislennymi metodami”, Sib. elektron. matem. izv., 11 (2014), 476–493  mathnet
  • Математическое моделирование
    Number of views:
    This page:341
    Full text:119
    References:52
    First page:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021